# SDR 98ZZZX2575

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650T661
- Condition: Defective
- Location: Balance Patch
- Part time: 511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIFTH TIME SAME PROBLEM, DIFFERENT ACFT, BUT SAME TIRE.  MANUFACTURER:  GOODYEAR.  FLIGHT CUSTOM II, 650-10 6PR TUBELESS.  THIS ACFT ON 1-7-97 AT 8,010.7 TT.  PILOT REPORTS SHIMMY IN NOSE WHEEL.  UNABLE TO BALANCE TIRE.  NO VISIBLE DEFECT NOTED.  GOOD THREAD LIFE, APPEARS ROUND.  DISMOUNT FOUND LOOSE BALANCE PATCH.  INSTALLED NEW TIRE AND BALANCED.  ON 4-27-98 AT 8,521.7 TT, SAME WRITE-UP AND PROBLEM.  AFTER 511.4 TIME IN SERVICE.  DEBONDED BALANCE PATCH.
